# SDR HNAA201801160007

- Difficulty date: January 13, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 34,118 hours, 29,887 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAVATORY SMOKE WARNING MESSAGE ILLUMINATED ON EICAS WITH FIRE ALARM IN CABIN.  PERFORMED AN OPS CHECK OF THE LAVATORY SMOKE DETECTION SYSTEM IAW AMM 26-14-00. NO SIGNS OF SMOKE OR FIRE. OPS CHECKED GOOD.   OK FOR SERVICE.
